Whitney’s extension theorem for ultradifferentiable functions of Beurling type

Reinhold Meise Mathematisches Institut der Universität Düsseldorf, Universitätsstr. 1, Düsseldorf, Fed. Rep. of Germany B. Alan Taylor Department of Mathematics, University of Michigan

TBD mathscidoc:1701.332683

Arkiv for Matematik, 26, (1), 265-287, 1987.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:27 uploaded by arkivadmin ] [ 123 downloads ] [ 0 comments ] [ Cited by 43 ]
@inproceedings{reinhold1987whitney’s,
  title={Whitney’s extension theorem for ultradifferentiable functions of Beurling type},
  author={Reinhold Meise, and B. Alan Taylor},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203527708307492},
  booktitle={Arkiv for Matematik},
  volume={26},
  number={1},
  pages={265-287},
  year={1987},
}
Reinhold Meise, and B. Alan Taylor. Whitney’s extension theorem for ultradifferentiable functions of Beurling type. 1987. Vol. 26. In Arkiv for Matematik. pp.265-287. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203527708307492.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved